Acta Mathematica Scientia

, Volume 39, Issue 3, pp 629–644 | Cite as

Precise Moment Asymptotics for the Stochastic Heat Equation of a Time-Derivative Gaussian Noise

  • Heyu LiEmail author
  • Xia ChenEmail author


This article establishes the precise asymptotics
for the stochastic heat equation
with the time-derivative Gaussian noise \({{\partial W} \over {\partial t}}(t,x)\) that is fractional in time and homogeneous in space.

Key words

Stochastic heat equation time-derivative Gaussian noise Brownian motion Feynman-Kac representation Schilder’s large deviation 

2010 MR Subject Classification

60J65 60K37 60H15 60G60 60F10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Chen L, Hu Y Z, Kalbasi K, et al. Intermittency for the stochastic heat equation driven by a rough time fractional Gaussian noise. Probab Theor Rel Fields, 2018, 171(1/2): 431–457MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Chen X. Spatial asymptotics for the parabolic Anderson models with generalized time-space Gaussian noise. Ann Probab, 2016, 44(2): 1535–1598MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Chen X. Moment asymptotics for parabolic Anderson equation with fractional time-space noise: in Sko-rokhod regime. Ann Inst Henri Poincaré Probab Stat, 2017, 53(2): 819–841MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Dembo A, Zeitouni O. Large Deviations Techniques and Applications[M]. 2nd ed. New York: Springer, 1998CrossRefzbMATHGoogle Scholar
  5. [5]
    Hu Y Z, Lu F, Nualart D. Feynman-Kac formula for the heat equation driven by fractional noise with Hurst parameter H < 1/2. Ann Probab, 2012, 40(3): 1041–1068MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Kalbasi K and Mountford T S. Feynman-Kac representation for the parabolic Anderson model driven by fractional noise. J Funct Anal, 2015, 269(5): 1234–1263MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Strassen V. An invariance principle for the law of the iterated logarithm. Z Wahrsch Verw Gebiete, 1964, 3(3): 211–226MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Hu Y Z. A random transport-diffusion equation. Acta Mathematica Scientia, 2010, 30B(6): 2033–2050MathSciNetzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of MathematicsJilin UniversityChangchunChina
  2. 2.Department of MathematicsUniversity of TennesseeKnoxvilleTNUSA

Personalised recommendations